# SDR 2001FA0000319

- Difficulty date: September 4, 2001
- Submitted: September 20, 2001
- Operation: General aviation
- Aircraft: N54GV
- Make and model: Cessna 207A
- Aircraft serial: 20700447
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Damaged
- Location: Magneto
- Part time: 427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN UP TO ANALYZE A FUEL FLOW PROBLEM, IT WAS DISCOVERED THAT THE RIGHT MAGNETO WAS DEAD.  SUBSEQUENT INVESTIGATION REVEALED THAT THE RIGHT MAGNETO WAS INTERNALLY LOCKED AND FOUND THAT THE MAGNETO DRIVE GEAR AND THE ACCESSORY DRIVE GEAR WAS UNSERVICEABLE.  MAGNETO BEING SENT TO MFG FOR EVALUATION.
